CSpace  > 系统科学研究所
onerdostenpointproblem
Li HB(李洪波); Shi H(石赫)
1997
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume13Issue:2Pages:221
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46881
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li HB,Shi H. onerdostenpointproblem[J]. actamathematicasinicanewseries,1997,13(2):221.
APA 李洪波,&石赫.(1997).onerdostenpointproblem.actamathematicasinicanewseries,13(2),221.
MLA 李洪波,et al."onerdostenpointproblem".actamathematicasinicanewseries 13.2(1997):221.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李洪波]'s Articles
[石赫]'s Articles
Baidu academic
Similar articles in Baidu academic
[李洪波]'s Articles
[石赫]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李洪波]'s Articles
[石赫]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.